# SDR FDEA201009163516

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG PYLON STRUT INTERNAL LT SKIN HAS CORROSION INSIDE PANEL CUTOUT AREA 443AL AT PP STAS 106.00-119.00.  R & R IAW SRM 51-40-02 REV. 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
